MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; CATHETER,UROLOGICAL, ANTIMICROBIAL AND ACCESSORIES

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®; CATHETER,UROLOGICAL, ANTIMICROBIAL AND ACCESSORIES
Model Number A319516AM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
During surgery, the relief valve on the foley tubing leaked urine.This has happened several times.This time we tracked a lot#ngcvo245, reference# (b)(4).

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Common Device Name
CATHETER,UROLOGICAL, ANTIMICROBIAL AND ACCESSORIES
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd.
covington GA 30014
MDR Report Key8145998
Report Number8145998
Device Sequence Number1458747
Product Code MJC
UDI-Device Identifier00801741073892
UDI-Public(01)00801741073892(17)210131(10)NGCV0245
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/05/2018
Report Date (Section F) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberA319516AM
Device Catalogue NumberA319516AM
Device Lot NumberNGCV0245
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/10/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/05/2018